# SDR AALA202510028843

- Difficulty date: September 25, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 76,379 hours, 29,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DETERIORATED, DOOR STOP SCREWS AT POSITION 3 AFT EMERGENCY EXIT DOOR 833 IN   PASSENGER CABIN. MAINTENANCE REPLACED DOOR STOP SCREWS AT POSITION 3 AFT EMERGENCY EXIT DOOR 833 IN   PASSENGER CABIN I.A.W AMM 52-22-31-000-001-A AND AMM 52-22-31-400-001-A.
